# SDR 07FDEA00652

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 651756396
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG RT FWD DOOR INNER SKIN IS CRACKED AT INBD EDGE, FORWARD END CUT OUT DAMAGE.  INSTALLED TYPICAL WEB REPAIR, REF SRM 51-40-2 FIG 1.
